How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask neurosurg Your Own Question
neurosurg
neurosurg, Board Certified MD
Category: Medical
Satisfied Customers: 24764
Experience:  US MD
206912
Type Your Medical Question Here...
neurosurg is online now

I have a pain behind each knee which I have had since

Customer Question

I have a pain behind each knee which I have had since Saturday i.e. 3 days. On the internet Durolane is mentioned for this situation. What do you think about this?
JA: Have you used any medication for the pain?
Customer: No
JA: Got it. Have you seen a doctor about the pain?
Customer: Not yet
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 20 days ago.
Category: Medical
Expert:  neurosurg replied 20 days ago.

Hello, I'm Dr. Mark. I am board certified (USA), and have twenty years experience. Please allow me to review your question.

Expert:  neurosurg replied 20 days ago.

Both knees started hurting at the same time?

Did you injure your knees?

Have any swelling in the knees?

Expert:  neurosurg replied 16 days ago.

OK, well with what information you have provided, I will try to answer here.

The injection of Durolane is to help with the pain of an arthritic knee -- where the bone is rubbing against the bone of your knee joint.

It can be helpful -- IF you have knee arthritis.

It is not generally given if you have only had 3 days of pain -- because this type of pain may not be from arthritis. It can be from a ligament strain, a meniscal injury, a nerve being "pinched" -- so first your doctor would evaluate your knee for other potential issues here.